# SDR F3LA2009091700177

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 24,572 hours, 11,785 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roll Pin
- Part number: NAS561C38
- Condition: Sheared
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DEN C5 C-CHECK, INSPECTION NOTED THAT THE LT EMERGENCY EXIT DOOR LOCKING PIN WILL NOT LOCK IN THE ARMED POSITION. MAINTENANCE REMOVED AND REPLACED THE ROLL PIN THAT HOLDS THE LOCKING PIN IN PLACE PER AMM 52-21-11-400-003.
